Finite-time ruin probability for correlated Brownian motions

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_D561B6F23D0D
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Finite-time ruin probability for correlated Brownian motions
Journal
Scandinavian Actuarial Journal
Author(s)
Dȩbicki Krzysztof, Hashorva Enkelejd, Krystecki Konrad
ISSN
0346-1238
1651-2030
Publication state
In Press
Peer-reviewed
Oui
Pages
1-26
Language
english
Keywords
Statistics, Probability and Uncertainty, Economics and Econometrics, Statistics and Probability
Create date
17/04/2021 19:27
Last modification date
18/04/2021 6:35
Usage data